# SDR AALA201504089005

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 46,155 hours, 19,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 GUST LOCK WILL NOT HOLD DOOR OPEN.  CLEANED & LUBED GUST LOCK MECHANISM.  OPERATIONAL CHECKED GOOD.
